Valihist: The Productivity Medicine

There’s a cabinet at work that has some basic medications: Motrin (ibuprofen), Aleve (naproxen), and Valihist.

Valihist is an “Antihistamine-Stimulant for allergies, colds, [and] runny nose.”

The back of the package lists the the ingredients as: Acetaminophen 325mg, Caffeine 45mg, Phenylephrine Hydrochloride 5mg, and Chlorpheniramine Maleate 2mg.

How many medications contain caffeine? 45mg is about what you get the average can of soda1.

There’s a little note at the top of the package: This medication is made for occupational use, to keep people on the job, safely and productively. Yea, caffeine will do that for you.


Two Things I Hate That Begin With “F”

Regular classes concluded on Thursday, which means that it’s time for finals. I have four finals and a project to finish up the semester.

And if that wasn’t enough, I picked up the flu. I’m running a temp around 102.4° F, body aches, can’t sleep. Yea, it pretty much sucks.

I’ve been taking acetaminophen and that seems to reduce the fever down to a manageable 99° F.

I just hope this blows over soon.